On the integrability of some generalized Lotka-Volterra systems

Tassos C. Bountis, Martin Bier, Jaap Hijmans

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Several integrable systems of nonlinear ordinary differential equations of the Lotka-Volterra type are identified by the Painlevé property and completely integrated. One such integrable case of N first order ode's is found, with N - 2 free parameters and N arbitrary. The concept of integrability of a general dynamical system, not necessarily derived from a hamiltonian, is also discussed.

Original languageEnglish
Pages (from-to)11-14
Number of pages4
JournalPhysics Letters A
Volume97
Issue number1-2
DOIs
Publication statusPublished - Aug 8 1983

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On the integrability of some generalized Lotka-Volterra systems'. Together they form a unique fingerprint.

  • Cite this